# SDR KCSA111027

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 96,152 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK CORRODED BETWEEN BS 530 AND 780, RBL 47.
